# SDR 2A6D20230123001

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N317AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3506
- Aircraft time: 6,934 hours, 25,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A214099
- Condition: Chafed
- Location: Zone 100
- Part time: 6,934 hours, 25,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE X1790 FRAME (P/N: 350A214099) IN THE FORM OF 2EA GOUGES AND OVERSIZED COUNTERSUNK RIVET HOLES NEAR THE INBOARD RH CAMLOC, AS WELL AS DAMAGE TO THE INBOARD RH SUPPORT (PN: 350A21-4108) IN THE FORM OF A BROKEN OFF EDGE AND OVERSIZED COUNTERSUNK FASTENER HOLES. THERE IS ALSO DAMAGE REPORTED TO 2EA OTHER SUPPORTS (PN: 350A21-4108) IN THE FORM OF OVERSIZE COUNTERSUNK FASTENER HOLES FOR THE OUTBOARD RH AND INBOARD LH CAMLOCS.
